# SDR IPXA2025120950228

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 90,859 hours, 20,230 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB, C HYD DEM PUMP EICAS MESSAGE FLASHED BRIEFLY AFTER START.C HYD DEM PUMP EICAS MESSAGE CAME BACK ON DURING CLIMB AND GEAR DISAGREE EICAS MESSAGE. RIGHT GEAR REMAINED DOWN. GEAR EXT NORM ON LANDING TO CONFIRM NO FURTHER ISSUES WITH THE GEAR THE AIRCRAFT WAS JACKED IAW 07-11-01-582-015 AND GEAR RETRACTION OPERATIONAL TEST ACCOMPLISHED IAW AMM 32-34-00-715-001 AND 32-32-00-705-001 REV 146. NO FURTHER ISSUES NOTED. ADP DEFERRED IAW MEL 29-11-3. DMP ACCOMPLISHED. PLACARD INSTALLED.
